MathSciNet Relay Station
MathSciNet bibliographic data
MR910865 65J15 (47H17 65N30)
Helfrich, Hans-Peter Error estimates for semidiscrete Galerkin type approximations to semilinear evolution equations with nonsmooth initial data. Numer. Math. 51 (1987), no. 5, 559–569.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement